Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child not liking any solid food. Can Cerelac be given?

Thanks for your help. I have come to india with my daughter from uk for a holiday. She is not liking any solid food for the last 2 days. Can I give her cerelac as she was diagnosed with diary intolerance when she was 3 months old. But now things seem to have settled and Ido give her products that contains cow s milk. Please advise.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thank you for your query.

If your daughter is able to tolerate the dairy products as mentioned by you then you can certainly give her Cerelac. Do observe and if she develops diarrhoea then it would be better to discontinue it. As you have not mentioned the age of your daughter it is not possible for me to suggest other food items to her.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Rajiv K Khandelwal
Answered: Tue, 20 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor